Two-dimensional Keller-Segel model: optimal critical mass and qualitative properties of the solutions

Blanchet, Adrien, Dolbeault, Jean and Perthame, Benoit (2006) Two-dimensional Keller-Segel model: optimal critical mass and qualitative properties of the solutions. Electronic Journal of Differential Equations, 2006 (44). pp. 1-33.

[img]
Preview
Text
Download (375kB) | Preview
Official URL: http://tse-fr.eu/pub/10591
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10591
URI: http://publications.ut-capitole.fr/id/eprint/2928

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year